MathSciNet Relay Station
MathSciNet bibliographic data
MR1631953 30E10 (30B10 30B60 41A10 46E10)
Luh, Wolfgang; Martirosian, Valeri A.; Müller, Jürgen T-universal functions with lacunary power series. Acta Sci. Math. (Szeged) 64 (1998), no. 1-2, 67–79.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement